# SDR SWAA980172

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON FLOORBEAM AT BS 986.5, RBL 44, 32, 31, 27, 22, 15, LBL 44, 41, 35, 30, 24, 15, 5, WL 208.  REMOVED AND REPLACED PER BOEING SRM.
